# SDR DALA1231129255

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 3935860501
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RETRACT ACTUATOR SUPPORT FITTING DAMAGED.  REPLACED SUPPORT FITTING, BUSHINGS, AND BEARING PER EA 02-093855-03AD.
